Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Representation stability for the cohomology of the pure string motion groups

Jennifer C H Wilson

Algebraic & Geometric Topology 12 (2012) 909–931
Bibliography
1 J C Baez, D K Wise, A S Crans, Exotic statistics for strings in 4D BF theory, Adv. Theor. Math. Phys. 11 (2007) 707 MR2362007
2 N Brady, J McCammond, J Meier, A Miller, The pure symmetric automorphisms of a free group form a duality group, J. Algebra 246 (2001) 881 MR1872129
3 T Brendle, A Hatcher, Configuration spaces of rings and wickets arXiv:0805.4354
4 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
5 A Brownstein, R Lee, Cohomology of the group of motions of n strings in 3–space, from: "Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991)", Contemp. Math. 150, Amer. Math. Soc. (1993) 51 MR1234259
6 T Church, B Farb, Representation theory and homological stability arXiv:1008.1368
7 D J Collins, Cohomological dimension and symmetric automorphisms of a free group, Comment. Math. Helv. 64 (1989) 44 MR982561
8 D M Dahm, A generalization of braid theory, PhD thesis, Princeton University (1962) MR2613609
9 R Fenn, R Rimányi, C Rourke, Some remarks on the braid-permutation group, from: "Topics in knot theory (Erzurum, 1992)", NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 399, Kluwer Acad. Publ. (1993) 57 MR1257905
10 R Fenn, R Rimányi, C Rourke, The braid-permutation group, Topology 36 (1997) 123 MR1410467
11 W Fulton, Young tableaux, 35, Cambridge Univ. Press (1997) MR1464693
12 M Geck, G Pfeiffer, Characters of finite Coxeter groups and Iwahori–Hecke algebras, 21, The Clarendon Press Oxford University Press (2000) MR1778802
13 D L Goldsmith, The theory of motion groups, Michigan Math. J. 28 (1981) 3 MR600411
14 J Griffin, Diagonal complexes and the integral homology of the automorphism group of a free product arXiv:1011.6038
15 A Hatcher, N Wahl, Stabilization for mapping class groups of 3–manifolds, Duke Math. J. 155 (2010) 205 MR2736166
16 D J Hemmer, Stable decompositions for some symmetric group characters arising in braid group cohomology, J. Combin. Theory Ser. A 118 (2011) 1136 MR2763061
17 C Jensen, J McCammond, J Meier, The integral cohomology of the group of loops, Geom. Topol. 10 (2006) 759 MR2240905
18 C A Jensen, N Wahl, Automorphisms of free groups with boundaries, Algebr. Geom. Topol. 4 (2004) 543 MR2077676
19 J McCool, On basis-conjugating automorphisms of free groups, Canad. J. Math. 38 (1986) 1525 MR873421
20 A Pettet, Finiteness properties for a subgroup of the pure symmetric automorphism group, C. R. Math. Acad. Sci. Paris 348 (2010) 127 MR2600062
21 R L Rubinsztein, On the group of motions of oriented, unlinked and unknotted circles in 3 I, preprint (2002)
22 V V Vershinin, On homological properties of singular braids, Trans. Amer. Math. Soc. 350 (1998) 2431 MR1443895
23 F Wattenberg, Differentiable motions of unknotted, unlinked circles in 3–space, Math. Scand. 30 (1972) 107 MR0334243